Skip to Main content Skip to Navigation
Journal articles

An algebraic correctness criterion for intuitionistic multiplicative proof-nets

Philippe de Groote 1
1 CALLIGRAMME - Linear logic, proof networks and categorial grammars
INRIA Lorraine, LORIA - Laboratoire Lorrain de Recherche en Informatique et ses Applications
Abstract : We consider intuitionistic fragments of multiplicative linear logic for which we define appropriate notions of proof-nets. These are based on a correctness criterion that consists of decorating the nodes of a proof-structure with monoidal terms that must obey constraints reminiscent of phase semantics.
keyword : N.A N.A.
Document type :
Journal articles
Complete list of metadata
Contributor : Publications Loria Connect in order to contact the contributor
Submitted on : Tuesday, September 26, 2006 - 8:38:49 AM
Last modification on : Friday, February 4, 2022 - 3:30:20 AM


  • HAL Id : inria-00098817, version 1



Philippe de Groote. An algebraic correctness criterion for intuitionistic multiplicative proof-nets. Theoretical Computer Science, Elsevier, 1999, 224 (1-2), pp.115-134. ⟨inria-00098817⟩



Record views